ACHES & PAINS.
CONTAINS PARACETAMOL AND DECONGESTANT.
WHAT ARE THEY FOR?
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or severe cold for rapid relief from:
Fever. Headache. Aches. Blocked Nose. Sore Throat Pain. Painful Sinuses. Shivers. Fatigue.
BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.
HOW TO TAKE.
Adults and children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Children aged 6 to under 12 years: 1 caplet to be given every four to six hours as necessary. Do not give more than 4 caplets in 24 hours. Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE.
With any other flu, cold or decongestant products.
Do not take with any other paracetamol-containing products.
CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
If symptoms persist consult your doctor.
KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.
Store below 25°C in a dry place.
Each Tablet contains Paracetamol Ph Eur 500 mg, Caffeine Ph Eur 25 mg, Phenylephrine Hydrochloride Ph Eur 5 mg
Also includes Potassium Sorbate (E 202) and Colour Sunset Yellow (E 110)